Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 17930, 15 pages
http://dx.doi.org/10.1155/2007/17930
Research Article

Boundedness and Large-Time Behavior Results for a Diffusive Epidemic Model

Department of Mathematics, Faculty of Science, University of Batna, Batna 05000, Algeria

Received 7 February 2006; Revised 8 November 2006; Accepted 3 April 2007

Academic Editor: Karl Kunisch

Copyright © 2007 Lamine Melkemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lamine Melkemi, Ahmed Zerrouk Mokrane, and Amar Youkana, “Boundedness and Large-Time Behavior Results for a Diffusive Epidemic Model,” Journal of Applied Mathematics, vol. 2007, Article ID 17930, 15 pages, 2007. https://doi.org/10.1155/2007/17930.